Search Results

There are 19969 results for: content related to: Coloring Cubic Graphs by Point-Intransitive Steiner Triple Systems

  1. Tight Co-Degree Condition for Packing of Loose Cycles in 3-Graphs

    Journal of Graph Theory

    Andrzej Czygrinow

    Version of Record online : 27 OCT 2015, DOI: 10.1002/jgt.21998

  2. Deploying Robots With Two Sensors in K1, 6-Free Graphs

    Journal of Graph Theory

    Volume 82, Issue 3, July 2016, Pages: 236–252, Waseem Abbas, Magnus Egerstedt, Chun-Hung Liu, Robin Thomas and Peter Whalen

    Version of Record online : 7 AUG 2015, DOI: 10.1002/jgt.21898

  3. 1-Factor and Cycle Covers of Cubic Graphs

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 195–206, Eckhard Steffen

    Version of Record online : 14 APR 2014, DOI: 10.1002/jgt.21798

  4. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 226–251, József Balogh, Jesus Leaños and Gelasio Salazar

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21848

  5. Anti-Ramsey Problems for t Edge-Disjoint Rainbow Spanning Subgraphs: Cycles, Matchings, or Trees

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 75–89, Sogol Jahanbekam and Douglas B. West

    Version of Record online : 26 JUN 2015, DOI: 10.1002/jgt.21888

  6. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  7. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  8. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  9. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Version of Record online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  10. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  11. Planar Digraphs of Digirth Five Are 2-Colorable

    Journal of Graph Theory

    Ararat Harutyunyan and Bojan Mohar

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22032

  12. Calculating Ramsey Numbers by Partitioning Colored Graphs

    Journal of Graph Theory

    Alexey Pokrovskiy

    Version of Record online : 25 APR 2016, DOI: 10.1002/jgt.22036

  13. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  14. Strongly Even-Cycle Decomposable Graphs

    Journal of Graph Theory

    Tony Huynh, Andrew D. King, Sang-il Oum and Maryam Verdian-Rizi

    Version of Record online : 18 JAN 2016, DOI: 10.1002/jgt.22018

  15. K4-free and C6¯-free Planar Matching Covered Graphs

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 5–32, Nishad Kothari and U. S. R. Murty

    Version of Record online : 13 MAY 2015, DOI: 10.1002/jgt.21882

  16. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  17. A Survey on the Computational Complexity of Coloring Graphs with Forbidden Subgraphs

    Journal of Graph Theory

    Petr A. Golovach, Matthew Johnson, Daniël Paulusma and Jian Song

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22028

  18. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  19. On Sheehan's Conjecture for Graphs with Symmetry

    Journal of Graph Theory

    Volume 80, Issue 1, September 2015, Pages: 43–57, Mateja Šajna and Andrew Wagner

    Version of Record online : 12 NOV 2014, DOI: 10.1002/jgt.21838

  20. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Version of Record online : 9 SEP 2013, DOI: 10.1002/jgt.21764